# SDR CA990111003

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 100384040
- Condition: Failed
- Location: Te Flap
- Part time: 2,799 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

(CAN) CREW DETECTED AN ODOR FOLLOWED BY SMOKE.  DEPLOYED OXYGEN.  LANDING MADE OK.  THE FLAP MOTOR WAS FOUND BLACKENED AND EMITTING ODOR.  MOTOR WAS SEIZED.  THE 20-AMP CIRCUIT BREAKER HAD TRIPPED.
